首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
KUEKER CONJECTURE FOR SUPERSTABLE THEORIES
被引:5
|
作者
:
BUECHLER, S
论文数:
0
引用数:
0
h-index:
0
机构:
YALE UNIV,NEW HAVEN,CT 06520
YALE UNIV,NEW HAVEN,CT 06520
BUECHLER, S
[
1
]
机构
:
[1]
YALE UNIV,NEW HAVEN,CT 06520
来源
:
JOURNAL OF SYMBOLIC LOGIC
|
1984年
/ 49卷
/ 03期
关键词
:
D O I
:
10.2307/2274146
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:930 / 934
页数:5
相关论文
共 50 条
[1]
KUEKER CONJECTURE FOR STABLE THEORIES
HRUSHOVSKI, E
论文数:
0
引用数:
0
h-index:
0
机构:
RUTGERS STATE UNIV,DEPT MATH,NEW BRUNSWICK,NJ 08903
RUTGERS STATE UNIV,DEPT MATH,NEW BRUNSWICK,NJ 08903
HRUSHOVSKI, E
[J].
JOURNAL OF SYMBOLIC LOGIC,
1989,
54
(01)
: 207
-
220
[2]
Vaught's conjecture for superstable theories of finite rank
Buechler, Steven
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Notre Dame, Dept Math, Notre Dame, IN 46556 USA
Univ Notre Dame, Dept Math, Notre Dame, IN 46556 USA
Buechler, Steven
[J].
ANNALS OF PURE AND APPLIED LOGIC,
2008,
155
(03)
: 135
-
172
[3]
ON KUEKER'S CONJECTURE
Tanovic, Predrag
论文数:
0
引用数:
0
h-index:
0
机构:
Math Inst Sanu, Belgrade 11001, Serbia
Math Inst Sanu, Belgrade 11001, Serbia
Tanovic, Predrag
[J].
JOURNAL OF SYMBOLIC LOGIC,
2012,
77
(04)
: 1245
-
1256
[4]
On Kueker simple theories
Shami, Z
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Illinois, Dept Math, Urbana, IL 61801 USA
Univ Illinois, Dept Math, Urbana, IL 61801 USA
Shami, Z
[J].
JOURNAL OF SYMBOLIC LOGIC,
2005,
70
(01)
: 216
-
222
[5]
UNIDIMENSIONAL THEORIES ARE SUPERSTABLE
HRUSHOVSKI, E
论文数:
0
引用数:
0
h-index:
0
机构:
PRINCETON UNIV,PRINCETON,NJ 08544
PRINCETON UNIV,PRINCETON,NJ 08544
HRUSHOVSKI, E
[J].
ANNALS OF PURE AND APPLIED LOGIC,
1990,
50
(02)
: 117
-
138
[6]
SIMPLE SUPERSTABLE THEORIES
PILLAY, A
论文数:
0
引用数:
0
h-index:
0
PILLAY, A
[J].
LECTURE NOTES IN MATHEMATICS,
1987,
1292
: 247
-
263
[7]
RANKS AND DEFINABILITY IN SUPERSTABLE THEORIES
LASCAR, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PARIS,CNRS,UER MATH,7 PL JUSSIEU,75005 PARIS,FRANCE
UNIV PARIS,CNRS,UER MATH,7 PL JUSSIEU,75005 PARIS,FRANCE
LASCAR, D
[J].
ISRAEL JOURNAL OF MATHEMATICS,
1976,
23
(01)
: 53
-
87
[8]
A NOTE ON NONMULTIDIMENSIONAL SUPERSTABLE THEORIES
PILLAY, A
论文数:
0
引用数:
0
h-index:
0
PILLAY, A
STEINHORN, C
论文数:
0
引用数:
0
h-index:
0
STEINHORN, C
[J].
JOURNAL OF SYMBOLIC LOGIC,
1985,
50
(04)
: 1020
-
1024
[9]
SOME REMARKS ON NONMULTIDIMENSIONAL SUPERSTABLE THEORIES
PILLAY, A
论文数:
0
引用数:
0
h-index:
0
PILLAY, A
[J].
JOURNAL OF SYMBOLIC LOGIC,
1994,
59
(01)
: 151
-
165
[10]
COORDINATIZATION IN SUPERSTABLE THEORIES .2.
BUECHLER, S
论文数:
0
引用数:
0
h-index:
0
BUECHLER, S
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
307
(01)
: 411
-
417
←
1
2
3
4
5
→